Jump to content

ooh, ooh-thought of way to withdrawal


Recommended Posts

one of these days i will change my login name to i am now me.

won't be today.

ok, this is how i am going to try to withdrawal.

1st day - 20 mgs, 12:00

2 - 20 megs, 2:00

3 - 20megs 4:00

and so on. gradually lowering the dose.

this way, you still have med in you, but need it less often.

anyone try this?

kathy

Link to comment
Share on other sites

I'd vote for simply lowering the dose but keeping the time the same too. Otherwise, you might risk more severe withdrawal symptoms becasue your body is totally lacking the drug, instead of partially lacking it. Does that make sense? I'm not fully awake either.

Link to comment
Share on other sites

i can see that. you would be 2 hours without the drug at all compared to keeping a little in your system at all times.

i guess i was thinking that if your body adapted to being without it for 2 extra hours a day, then it would adapt easier when going off of it completely.

i guess i will learn if it works or not. just curious to see what happens.

thank you greatly for your opinions. keep 'em coming!

kathryn

oh, i am trying to wean off the geodon.

and yes, the hallucinations are gone! thank goodness! (i really enjoyed the visuals, but i was too paranoid to just go with the flow, see more of them.)

Link to comment
Share on other sites

i'd be careful with the geodon with withdrawl. ask you pdoc for sure! and just because you're not hallucinating now doesn't mean it won't come back without geodon- it is probably the geodon that is making you not halluciinate. we wouldn't want it to come back!

Link to comment
Share on other sites

Are you trying to get off EVERYTHING?? If so, why? Have you talked about this with someone other than us?

I just remember the total zoo my brain became wnen my ex-pdoc decided to take me off stuff, etc. Lord knows I hate taking handfulls of pills every day, but I hate being totally batshit crazy more.

Maybe you explained this and I missed it. If I did, sorry--but I ust worry about anyone who has been on meds for a while and then decided to go off everything. I think its almost better if you never took anything at al--but just my opinion.

Be careful, OK?

china

P.S. "just being curious" can be terribly dangerous to folk like us--remember how we just think we can manage ANYTHING? Do ANYTHING?

again, be careful--this is really not something to just fuck around with--really

Link to comment
Share on other sites

chinacat - i am so sorry i alarmed you!

it is geodon that i am trying to get off.

i took it for a month - 3 weeks at 20 mg, 1 week at 40mg. didn't know if i would get withdrawals for only a month. right now, i am trying the system at top to see if it works.

i hate that i made you worry! thank you for your concern.

how's your back doing?

kathryn

Link to comment
Share on other sites

chinacat - i am so sorry i alarmed you!

it is geodon that i am trying to get off.

i took it for a month - 3 weeks at 20 mg, 1 week at 40mg. didn't know if i would get withdrawals for only a month. right now, i am trying the system at top to see if it works.

i hate that i made you worry! thank you for your concern.

how's your back doing?

kathryn

I was taking 120mg a day of Geodon for over 3 months and I quit it cold turkey without a whole lot of problems. The first day was rough (I lay in bed with shakes and hot flashes etc...) but day 2 and 3 were much better. Now I am totally off it and feel 100 times better. IMO, Geodon is an evil AAP.

BTW, everyone here seems to talk about AAP "withdrawals," but my pdoc says there is no such thing. He said you cannot withdraw from a major tranqualizer. I have heard other people here post that their pdoc told them the same thing. Are we consumers of AAP's and our pdocs thinking of different things when we talk about "withdrawal?" Just curious.

Link to comment
Share on other sites

Hey gettin' there,

Have you talked with your pdoc about going off Geodon?

noemie

well, uh, no :) . i will tomorrow. thank you!

haven't quit yet. have risperdal.

will let ya'll know!

i appreciate ya'lls concerns.

kathy ;) (not horny, represents how i feel)

can come up with a hallucination by being cross eyed. actually, more like when you see stuff in stuff and have to make your eyes focus in a different way. i believe its your third eye) will not do!

Link to comment
Share on other sites

Unfotunately, to my body, all AAP's are evil--which simplifies what I take, since it eliminates a whole shit pile of medications which, if they didn't give me weird EPS side effects, might actually work better than the Tegretol. Sigh--

OK, good, getting off just the Geodon, but you gotta talk to your pdoc. Treating a mental illness is not a learn-to-do-it-at-home by a TV course kinda thing. I am NOT a huge fan of docs--anyone who has been "around me" knows that--but I do know that a competent professional can help me see shit I can't otherwise see. And can lead/guide me thru this maze of meds.

So--talk to the pdoc, even if you don't like him/her.

I am now convinced that my suicidal depression of last week was vastly helped not only by the increase in Tegretol, but by the sheer anger I felt at the utter stupidity of my pdoc. Nothing is more notivating than being pissed off. And to think--if I hadn't gone to see him, but just screwed around the meds myself, I would have missed all that!

so--talk.

china

Link to comment
Share on other sites

quick update!

i decided to try cold turkey because i am very impatient. that was 12:00 sunday.

well, this morning i woke up with parts of my body twitching and convulsioning. not really really bad, but bad enough.

needless to say, i took a 20mg geodon pill.

when talk to pdoc, will find out if can get lower doses and taper off.

yea, i knew better, but sometimes must test the limits or see for myself.

thank you!

kathy

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...